Article

Certain new factor theorems for infinite series and trigonometric fourier series

Published in: Quaestiones Mathematicae
Volume 43, issue 4, 2020 , pages: 441–448
DOI: 10.2989/16073606.2019.1578836
Author(s): Hüseyin Bor, Turkey

Abstract

In this paper, firstly we proved a general theorem dealing with absolute Riesz summability factors of infinite series under weaker conditions. And secondly we applied it to the trigonometric Fourier series. Also we have obtained some new and known results.

Get new issue alerts for Quaestiones Mathematicae